Tursun K. Yuldashev     (National University of Uzbekistan named after Mirzo Ulugbek, 700174 Tashkent, Uzbekistan)
Bakhtiyor J. Kadirkulov     (Tashkent State Institute of Oriental Studies, 25 Shaxrisabz, 100047 Tashkent, Uzbekistan)


In this paper, we consider a non-self-adjoint boundary value problem for a fourth-order differential equation of mixed type with Hilfer operator of fractional integro-differentiation in a positive rectangular domain and with spectral parameter in a negative rectangular domain. The mixed type differential equation under consideration is a fourth order differential equation with respect to the second variable. Regarding the first variable, this equation is a fractional differential equation in the positive part of the segment, and is a second-order differential equation with spectral parameter in the negative part of this segment. A rational method of solving a nonlocal problem with respect to the Hilfer operator is proposed. Using the spectral method of separation of variables, the solution of the problem is constructed in the form of Fourier series. Theorems on the existence and uniqueness of the problem are proved for regular values of the spectral parameter. For sufficiently large positive integers in unique determination of the integration constants in solving countable systems of differential equations, the problem of small denominators arises. Therefore, to justify the unique solvability of this problem, it is necessary to show the existence of values of the spectral parameter such that the quantity we need is separated from zero for sufficiently large \(n\). For irregular values of the spectral parameter, an infinite number of solutions in the form of Fourier series are constructed. Illustrative examples are provided.


Mixed type equation, Non-self-adjoint boundary value problem, Hilfer operator, Mittag-Leffler function, Spectral parameter, Solvability

Full Text:



Abdullaev O. Kh., Sadarangani K. Non-local problems with integral gluing condition for loaded mixed type equations involving the Caputo fractional derivative. Electron. J. Differential Equations, 2016. Vol. 2016. No. 164. P. 1–10. URL: 2. Application of Fractional Calculus in Physics. Hilfer R. (ed.) Singapore: World Scientific Publishing Company, 2000. 472 p. DOI: 10.1142/3779 3. Agarwal P., Berdyshev A., Karimov E. Solvability of a non-local problem with integral transmitting condition for mixed type equation with Caputo fractional derivative. Results Math., 2017. Vol. 71, P. 1235–1257. DOI: 10.1007/s00025-016-0620-1 4. Aziz S., Malik S.A. Identification of an unknown source term for a time fractional fourth-order parabolic equation. Electron. J. Differential Equations, 2016. Vol. 2016. No. 293. P. 1–20. URL: 5. Berdyshev A.S., Cabada A., Kadirkulov B.J. The Samarskii–Ionkin type problem for the fourth order parabolic equation with fractional differential operator. Comput. Math. Appl., 2011. Vol. 62. P. 3884–3893. DOI: 10.1016/j.camwa.2011.09.038 6. Berdyshev A.S., Kadirkulov J.B. On a nonlocal problem for a fourth-order parabolic equation with the fractional Dzhrbashyan–Nersesyan operator. Differ. Equ., 2016. Vol. 52. No. 1. P. 122–127. DOI: 10.1134/S0012266116010109 7. Beshtokov M.Kh. Boundary value problems for the generalized modified moisture transfer equation and difference methods for their numerical implementation. Appl. Math. Phys., 2020. Vol. 52. No. 2. P. 128–138. DOI: 10.18413/2687-0959-2020-52-2-128-138 (in Russian) 8. Gel’fand I. M. Some questions of analysis and differential equations. Uspekhi Matem. Nauk., 1959. Vol. 14. No. 3. P. 3–19 (in Russian). 9. Handbook of Fractional Calculus with Applications. Vols. 1–8. Tenreiro Machado J.A. (ed.). Berlin, Boston: Walter de Gruyter GmbH, 2019. 10. Hilfer R. Experimental evidence for fractional time evolution in glass forming materials. Chem. Phys., 2002. Vol. 284, No. 1–2. P. 399–408. DOI: 10.1016/S0301-0104(02)00670-5 11. Hilfer R. On fractional relaxation. Fractals, 2003. Vol. 11. No. Supp. 01. Part III: Scaling. P. 251–257. DOI: 10.1142/S0218348X03001914 12. Hilfer R., Luchko Y., Tomovski Ž. Operational method for the solution of fractional differential equations with generalized Riemann-Liouville fractional derivatives. Fract. Calc. Appl. Anal. , 2009. Vol. 12, No. 3. P. 299–318. 13. Kal’menov T.S., Sadybekov M.A. On a Frankl-type problem for a mixed parabolic-hyperbolic equation. Sib. Math. J., 2017. Vol. 58. No 2. P. 227–231. DOI: 10.1134/S0037446617020057 14. Kerbal S., Kadirkulov B. J., Kirane M. Direct and inverse problems for a Samarskii–Ionkin type problem for a two dimensional fractional parabolic equation. Progr. Fract. Differ. Appl., 2018. Vol. 4. No. 3. P. 147–160. DOI: 10.18576/pfda/040301 15. Kim M.-Ha, Ri G.-Chol, O. H.-Chol. Operational method for solving multi-term fractional differential equations with the generalized fractional derivatives. Fract. Calc. Appl. Anal., 2014. Vol. 17. No. 1. P. 79–95. DOI: 10.2478/s13540-014-0156-6 16. Kumar D., Baleanu D. Editorial: fractional calculus and its applications in physics. Front. Phys., 2019. Vol. 7. No. 6. P. 1–2. DOI: 10.3389/fphy.2019.00081 17. Malik S.A., Aziz S. An inverse source problem for a two parameter anomalous diffusion equation with nonlocal boundary conditions. Comput. Math. Appl., 2017. Vol. 73. No. 12. P. 2548–2560. DOI: 10.1016/j.camwa.2017.03.019 18. Nakhushev A. M. Zadachi so smeshcheniem dlya uravnenij v chastnyh proizvodnyh [Problems with Displacement for Partial Differential Equations]. Moscow: Nauka, 2006. 287 p. (in Russian). 19. Patnaik S., Hollkamp J.P., Semperlotti F. Applications of variable-order fractional operators: a review. Proc. A., 2020. Vol. 476, No. 2234. P. 1–32. DOI: 10.1098/rspa.2019.0498 20. Sabitov K.B. Nonlocal problem for a parabolic-hyperbolic equation in a rectangular domain. Math. Notes, 2011. Vol. 89, No. 4. P. 562–567. DOI: 10.1134/S0001434611030278 21. Sabitov K.B. K teorii uravnenij smeshannogo tipa [On the Theory of Mixed Type Equations]. Moscow: Fizmatlit, 2014. 304 p. (in Russian). 22. Sabitov K.B., Sidorov S.N. On a nonlocal problem for a degenerating parabolic-hyperbolic equation. Differ. Equ., 2014. Vol. 50. No. 3. P. 352–361. DOI: 10.1134/S0012266114030094 23. Sandev T., Metzler R., Tomovski Ž. Fractional diffusion equation with a generalized Riemann-Liouville time fractional derivative. J. Phys. A. Math. Theor., 2011. Vol. 44, No. 25. Art. no. 255203. 24. Sandev T., Tomovski Ž. Fractional Equations and Models: Theory and Applications. Dev. Math., vol. 61. Cham, Switzerland: Springer Nature Switzerland AG, 2019. 345 p. DOI: 10.1007/978-3-030-29614-8 25. Saxena R.K., Garra R., Orsingher E. Analytical solution of space-time fractional telegraph-type equations involving Hilfer and Hadamard derivatives. Integral Transforms Spec. Funct., 2015. Vol. 27, No. 1. P. 30–42. DOI: 10.1080/10652469.2015.1092142 26. Sun H., Chang A., Zhang Y., Chen W. A review on variable-order fractional differential equations: mathematical foundations, physical models, numerical methods and applications. Fract. Calc. Appl. Anal., 2019. Vol. 22, No. 1 P. 27–59. DOI: 10.1515/fca-2019-0003 27. Terlyga O., Bellout H., Bloom F. A hyperbolic-parabolic system arising in pulse combustion: existence of solutions for the linearized problem. Electron. J. Differential Equations, 2013. Vol. 2013. No. 46. P. 1–42. URL: 28. Uflyand Ya.S. K voprosu o rasprostranenii kolebanij v sostavnyh elektricheskih liniyah [On oscillation propagation in compound electric lines]. Inzhener.-Phis. Zhurn. [J. of Engineering Physics and Thermophysics], 1964. Vol. 7. No. 1. P. 89–92 (in Russian). 29. Yuldashev T.K. Nonlocal problem for a mixed type differential equation in rectangular domain. Proc. Yerevan State Univ. Phys. Math. Sci., 2016. No. 3. P. 70–78. URL: 30. Yuldashev T.K. Solvability of a boundary value problem for a differential equation of the Boussinesq type. Differ. equ., 2018. Vol. 54. No. 10. P. 1384–1393. DOI: 10.1134/S0012266118100099 31. Yuldashev T.K. A coefficient determination in nonlocal problem for Boussinesq type integro-differential equation with degenerate kernel. Vladikavkaz. Mat. Zh., 2019. Vol. 21. No. 2. P. 67–84 (in Russian). DOI: 10.23671/VNC.2019.2.32118 32. Yuldashev T.K. On a boundary-value problem for Boussinesq type nonlinear integro-differential equation with reflecting argument. Lobachevskii J. Math., 2020. Vol. 41. No. 1. P. 111–123. DOI: 10.1134/S1995080220010151 33. Yuldashev T.K. Nonlocal inverse problem for a pseudohyperbolic-pseudoelliptic type integro-differential equations. Axioms, 2020. Vol. 9. No. 2. Art. no. 45. P. 1–21. DOI: 10.3390/axioms9020045


Article Metrics

Metrics Loading ...


  • There are currently no refbacks.